MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-10-K
Medical Device Problem Codes Signal Artifact/Noise (1036); Break (1069); High impedance (1291)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Review of patient ecog suggests a lead break.Investigation of the explanted lead confirms a lead break, unable to determine root cause.Initial implant included the neurostimulator and four leads including three cortical strip leads and one depth lead.
 
Event or Problem Description
On (b)(6) 2017 during a review of neurostimulator data, an abnormal signal was observed on the depth lead connected to port 2 of the rns neurostimulator.Responsive stimulation was disabled on that lead and a decision was made to hold off on replacing the lead at that time.On (b)(6) 2018 the patient underwent a lead revision.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key7382545
Report Number3004426659-2018-00011
Device Sequence Number113020
Product Code PFN
UDI-Device Identifier00855547005045
UDI-Public010085554700504517190310
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberDL-330-10-K
Device Catalogue Number1007605
Device Lot Number21877-1-1-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age24 YR